# SDR 2000ZZZX465

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND THE FOLLOWING:  4.5 INCH CRACK IN RIGHT INBOARD FORWARD LOWER WING SKIN AT STA XRS 210 BETWEEN 66 AND 67.  REPAIRED CRACK IAW BOEING SERVICE ENGINEERING ROD SKETCH 99-08-13 AND SRM 57-2-1 FIGURE 35, FINE AIRLINES EA G5730-02:00.  (X)
